# SDR DXTA200601272

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600312
- Aircraft time: 9,749 hours, 7,841 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING ROLL FIRST OFFICER'S RIGHT BRAKE PEDAL WENT ALMOST TO THE FLOOR.  CAPTAIN'S SIDE WORKS FINE.  AFTER BRAKE PEDAL IS PUMPED UP IT WILL HOLD PRESSURE FOR ABOUT 40 SECS THEN WILL ALMOST GO BACK TO THE FLOOR.  ITEM IS UNDER INVESTIGATION.
